UNIGE document Scientific Article
previous document  unige:37041  next document
add to browser collection

Post-Markov master equation for the dynamics of open quantum systems

Diósi, Lajos
Strunz, Walter T.
Published in Physics Letters. A. 2000, vol. 265, no. 5-6, p. 331-336
Abstract A systematic first-order correction to the standard Markov master equation for open quantum systems interacting with a bosonic bath is presented. It extends the Markov Lindblad master equation to the more general case of non-Markovian evolution. The meaning and applications of our `post'-Markov master equation are illustrated with several examples, including a damped two-level atom, the spin-boson model and the quantum Brownian motion model. Limitations of the Markov approximation, the problem of positivity violation and initial slips are also discussed
Full text
(ISO format)
YU, Ting et al. Post-Markov master equation for the dynamics of open quantum systems. In: Physics Letters. A, 2000, vol. 265, n° 5-6, p. 331-336. doi: 10.1016/S0375-9601(00)00014-1 https://archive-ouverte.unige.ch/unige:37041

338 hits

0 download


Deposited on : 2014-06-02

Export document
Format :
Citation style :